MDJunction - People Helping People
 
Ask a Question
05/16/2012 11:42 AM

So...lets talk SSRI's (Citalopram aka Celexa)(page 6)

slada
slada  
Posts: 2417
Senior Member

Mike you are on very small dosage my friend and I don't think so you have headache from Citalopram,it's probably weather or way you sleep.I have also Xanax just for emergency and I am not taking every day,but I am taking Clonazepam(Clonopin)EVERY DAY for last 2 years
Reply

05/16/2012 01:03 PM
Mike84
Mike84  
Posts: 1008
Member

Thanks Slada, yeah I know its a low dose but never had that bad of a headache before first thing in the morning. My wife said it was a migraine because I felt nauseous. Thanks goodness for advil because that was gone within 30 minutes Smile.

05/16/2012 01:14 PM
frog44
Posts: 2370
Senior Member

Mike, I would definitely call the dr that prescribed you the med and tell him/her how you are feeling. They can definitely give you the advice that you need on whether or not they think it is side effects...especially if you have never experienced that bad of a headache. Hang in there!!

05/16/2012 01:59 PM
Mike84
Mike84  
Posts: 1008
Member

Thanks frog. Its definitely confusing if its me just having a headache compared to blaming it on the side effects. I know one of the side effects are headaches and feeling nauseous. It came and went very fast this morning so I am happy about that. If I keep feeling symptoms then I will definitely call.
Reply

Share this discussion with your friends:
<< Start < Prev 6 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved